| Model Number |
115-150 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported rupture against left side device.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Patient reported rupture against left side device.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed a broken sharp assessed as unidentified (tear) opening (shell thickness was within specification).Additional observations: crease flat observed in the device.Wear abrasion observed in the device.No further actions are required as the device was implanted.
Event or Problem Description